Title

Stabilizing Feedback Controls for Nonlinear Hamiltonian Systems and Nonconservative Bilinear Systems in Elasticity

Document Type

Article

Publication Date

3-1-1982

Publication Title

IEEE Transactions on Automatic Control

Volume

104

Issue

1

First page number:

955

Last page number:

958

Abstract

Using the invariance principle of LaSalle [1], sufficient conditions for the existence of linear and nonlinear control laws for local and global asymptotic stability of nonlinear Hamiltonian systems are derived. An instability theorem is also presented which identifies the control laws from the given class which cannot achieve asymptotic stability. Some of the stability results are based on certain results for the univalence of nonlinear maps. A similar approach for the stabilization of bilinear systems which include nonconservative systems in elasticity is used and a necessary and sufficient condition for stabilization is obtained. An application to attitude control of a gyrostat Satellite is presented.

Keywords

Elasticity; Feedback; Stability; Theorems (Mathematics); Satellites

Disciplines

Controls and Control Theory | Electrical and Computer Engineering | Electrical and Electronics | Signal Processing | Systems and Communications

Language

English

Permissions

Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited

Identifier

DOI: http://dx.doi.org/10.1115/1.3149627

UNLV article access

Search your library

Share

COinS